Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 40, Pages 2519-2539
http://dx.doi.org/10.1155/S0161171203212369

On common fixed points of pairs of a single and a multivalued coincidentally commuting mappings in D-metric spaces

1Kasubai, Gurukul Colony, Ahmedpur, Maharashtra 413515, India
2Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai 600005, India
3Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University, Chinju 660-701, Korea

Received 10 December 2002; Revised 15 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. C. Dhage, A. Jennifer Asha, and S. M. Kang, “On common fixed points of pairs of a single and a multivaluedcoincidentally commuting mappings in -metric spaces ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 40, pp. 2519-2539, 2003. doi:10.1155/S0161171203212369